On the Centralizers of Derivations with Engel Conditions

Cheng-Kai Liu, Wen Kwei Shiue

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Let R be a noncommutative prime ring and d, δ two nonzero derivations of R. If δ([d(x), x]n) = 0 for all x ∈ R, then char R = 2, d2 = 0, and δ = αd, where α is in the extended centroid of R. As an application, if char R ≠ 2, then the centralizer of the set {[d(x), x]n {pipe} x ∈ R} in R coincides with the center of R.

Original languageEnglish
Pages (from-to)1636-1646
Number of pages11
JournalCommunications in Algebra
Volume41
Issue number5
DOIs
Publication statusPublished - 2013 May 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the Centralizers of Derivations with Engel Conditions'. Together they form a unique fingerprint.

  • Cite this